# SDR IPXA2018022226768

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 25,968 hours, 16,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR INOPERATIVE ON SMOOTH LANDING.  R & R THE DOOR SENSOR IAW W/D 52-71-31. OPS CHECKED GOOD IAW MM 32-71-00-501.
